# SDR 06FDEA3023

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Unknown
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 870 FLOORBEAM UPPER TEE HOLE LBL 54 WL 208.  REPAIRED BS 870 FLOOR BEAM UPPER CHORD HOLE LBL 54 WL 208 IAW FED EX EA 7-5310-  100578.
